# SDR UIEA200700472

- Difficulty date: November 16, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 90,403 hours, 18,774 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B144604
- Condition: Delaminated
- Location: Rws 199-263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE, INBOARD OF LANDING LIGHTS, INTERIOR AREA OF LEADING EDGE, COMPOSITE SKIN IS DELAMINATED.  AREA IS 64.0 INCH BY 20.0 INCH.  INTERIM REPAIR WAS ACCOMPLISHED AS PER B747-200 SRM 57-30-02, FIG 10 AND SRM 51-40-09, FIG 18, REFERENCE ATLAS AIR XEO NR 57-111607 AND FAA FORM 8110-3.
